MathSciNet Relay Station
MathSciNet bibliographic data
MR1849182 (2002g:60158) 60K35 (82B20 82B43 82C20)
Fernández, Roberto; Ferrari, Pablo A.; Garcia, Nancy L. Loss network representation of Peierls contours. Ann. Probab. 29 (2001), no. 2, 902–937.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement